# SDR AALA20050264

- Difficulty date: April 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - GREEN HYDRAULIC SYSTEM QUANTITY LOSS DURING DESCENT.  ECAM AND GAUGE ON OVERHEAD PANEL BOTH SHOWED HYDRAULIC LEVEL IN YELLOW BAND.  PERFORMED MANUAL GEAR EXTENSION AND LANDED MIA WITHOUT INCIDENT.  REPLACED GREEN SYSTEM RESERVOIR QUANTITY TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
